Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On prolongability of generalized solutions of functional-differential inclusions with Volterra operator and with impulses

Annotation

In the work the concept of generalized solution of the Cauchy problem for a functional-differential inclusion with Volterra (in the sense of Tikhonov) multivalued map not necessarily convex-valued with respect to switching (dicomposable) is formulated. The conditions of existence and prolongability of a local generalized solution to the Cauchy problem are derived.

Keywords

functional-differential inclusion; impulses; generalized solution

Full-text in one file

Download

UDC

517.911, 517.968

Pages

676-680

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.